Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Have flu with sinus headache. Took Nurofen and Sudofed. Dizzy and fatigue. Cure?

I have had a Flu / cold with severe sinus headaches for 3 weeks now. I have been self medicating with Nurofen Cold & Flu, Beechams Flu, Sudofed Sinus and pain killers. Nothing seems to have helped. Today I became very dizzy, felt I may be sick, fatigue, I did think I was going to faint and had to rest. The feeling after 4/5 hours has not went away.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi! Thank you for your question. Flu and other upper respiratory viral infections typically last only for a week. I would recommend that you go see a family physician so that he/she can examine you more closely to find out what really is going on. It is possible that you now have a bacterial infection that was superimposed on your viral one so a course of prescribed antibiotics may be necessary to cure your symptoms. I hope you feel better soon! Please don't hesitate to contact me again if you have any further questions.

Dr Galera
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor